# SDR ASAA2014070808487

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 27,905 hours, 8,374 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT DISPLAYED ON MCDU AFTER POWER TRANSFER GROUNDED.  D14 CIRCUIT BREAKER RESET IAW QRH. SATCOM RESTORED.
